# SDR IPXA2015032087210

- Difficulty date: March 11, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 49,984 hours, 10,443 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RIGHT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS665.  REPAIRED RT BEADED DOUBLER XOS665 IAW SRM 57-40-02, REPAIR 15, FIG 203.
